# SDR CA061010003

- Difficulty date: October 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,997 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Line
- Part number: 26106731
- Condition: Chafed
- Location: De Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE BUNDLE SECURED INCORRECTLY LEADING TO CHAFING ON/THRU PNEUMATIC DEICE AIR SUPPLY LINES. DURING THE INITIAL COMPLETION OF THE DEICE SYSTEM TEST AND SERVICE IT WAS FOUND THAT THE WIRING BUNDLE FOR THE DEICE SOLENOIDS AND PRESSURE SWITCHES HAD BEEN SECURED IN A POSITION WHICH ALLOWED THEM TO CONTACT SUPPLY LINE P/N 261067-31, WEARING A HOLE IN THE LINE AND DAMAGING SEVERAL WIRES. DEICE PIPES P/N 2601067-31 AND -32 WERE REPLACED.  WIRING WAS REPAIRED, REROUTED AND PROTECTED TO PREVENT FURTHER CONTACT WITH DEICE PIPES.  THE AIRCRAFT WAS RETURNED TO SERVICE. OTHER AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO FAULTS FOUND.    (TC NR 20061010003)
